Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 66, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 24, 2012, 1:38 AM EDT. It took effect at Sep 24, 2012, 10:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2012, 1:38 AM EDT (05:38 UTC)
- In effect from
- Sep 24, 2012, 10:00 AM EDT
- Expired
- Sep 25, 2012, 10:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
635 WHUS73 KIWX 240538 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 138 AM EDT MON SEP 24 2012 LMZ043-241345- /O.CAN.KIWX.SC.Y.0065.000000T0000Z-120925T1200Z/ /O.NEW.KIWX.SC.Y.0066.120924T1400Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 138 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ046-241345- /O.CAN.KIWX.SC.Y.0065.000000T0000Z-120925T1200Z/ /O.NEW.KIWX.SC.Y.0066.120924T1700Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 138 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
538 WHUS73 KIWX 240847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EDT MON SEP 24 2012 LMZ046-241700- /O.CON.KIWX.SC.Y.0066.120924T1700Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 447 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-241700- /O.CON.KIWX.SC.Y.0066.120924T1400Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 447 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
940 WHUS73 KIWX 241438 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EDT MON SEP 24 2012 LMZ046-242245- /O.CON.KIWX.SC.Y.0066.120924T1700Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-242245- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1038 AM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
142 WHUS73 KIWX 241943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EDT MON SEP 24 2012 LMZ046-250345- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-250345- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 343 PM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
892 WHUS73 KIWX 250201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1001 PM EDT MON SEP 24 2012 LMZ046-250900- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1001 PM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-251015- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1001 PM EDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
524 WHUS73 KIWX 250855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT TUE SEP 25 2012 LMZ046-251000- /O.EXP.KIWX.SC.Y.0066.000000T0000Z-120925T0900Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING. $$ LMZ043-251400- /O.CON.KIWX.SC.Y.0066.000000T0000Z-120925T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 455 AM EDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: SOUTH-SOUTHWEST 15 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 7:22 PM EDT, 6 hours 16 minutes earlier.
Area forecast discussion, Sep 23, 7:22 PM EDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
722 PM EDT SUN SEP 23 2012
.AVIATION...
HIGH PRESSURE MOVING IN WITH LOWERING INVERSION SO RESIDUAL CLOUDS
WILL DISSIPATE QUICKLY THIS EVENING. RESULT WILL BE VFR CONDITIONS
WITH WINDS BECOMING LIGHT AND VARIABLE THIS EVENING. HIGH SLIDES
EAST ON MONDAY WITH INCREASING SOUTHWEST GRADIENT WIND ALONG WITH
MOSTLY SUNNY SKIES.
&&
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
ISOLATED TO SCATTERED LAKE EFFECT SHOWERS AND BROKEN STRATO CU DECK
ACROSS OUR FAR NRN ZONES SHOULD QUICKLY DISSIPATE EARLY THIS EVENING
AS LOW LVL RIDGING BUILDS INTO THE REGION. THESE SHOWERS ARE
CURRENTLY GETTING A LITTLE BIT OF A BOOST FROM A MID LVL IMPULSE NOW
DROPPING INTO THE REGION. ELSEWHERE...PARTLY SUNNY AND UNSEASONABLY
COOL CONDITIONS WILL PERSIST.
ANOTHER CHILLY NIGHT IS IN STORE TONIGHT WITH LOW TEMPERATURES
FORECAST TO DROP INTO THE 30S AS THE SFC LAYER DECOUPLES ALONG THE
NORTHERN FRINGE OF SFC HIGH PRESSURE DROPPING INTO THE OH VALLEY.
OPTIMAL LONGWAVE LOSS SHOULD ALLOW TEMPS TO BOTTOM OUT BTW 32-36F
ALONG/SOUTH OF HWY 30. NOT AS CONFIDENT TO THE NORTH AS LOW LVLS
MAY REMAIN MIXED ENOUGH ON NRN EDGE OF HIGH TO KEEP TEMPS MORE IN
THE 35-39F RANGE WITH FROST MORE PATCHY IN NATURE. ISSUED A FROST
ADVISORY TO COVER THESE THREATS.
WARMER AIR WILL ADVECT NORTHEAST INTO THE AREA MONDAY INTO MONDAY
NIGHT IN INCREASING SOUTHWESTERLY LOW LVL FLOW ON THE BACKSIDE OF
HIGH PRESSURE. 925 MB TEMPS ARE PROGGED TO WARM FROM NEAR 6C EARLY
MONDAY MORNING TO NEAR 12C BY 00Z TUE. FULL INSOLATION/MIXING TO
NEAR 875/850 MB SHOULD YIELD HIGHS IN THE MID/UPPER 60S...STILL 5 TO
10 DEGREES BLO NORMAL FOR LATE SEPT STANDARDS.
MODELS EJECT A WEAK SHORTWAVE INTO THE CENTRAL PLAINS ON
MONDAY...EVENTUALLY SHEARING OUT INTO THE MID MS AND WESTERN OH
VALLEYS MONDAY NIGHT. AT THE SAME TIME ANOTHER VORT LOBE ROTATING
THROUGH THE NORTHERN GREAT LAKES WILL FORCE A SFC TROUGH SWD INTO
THE CENTRAL GREAT LAKES. THE FA LOOKS TO BE IN THE BETWEEN THESE
FORCING MECHANISMS AS PCPN FOCUSES ALONG DEEPENING BAROCLINIC ZONE
TO THE SSW AND MOISTURE REMAINS VERY LIMITED ALONG/AHEAD OF THE
FRONTAL BOUNDARY DROPPING INTO THE GREAT LAKES. AS A RESULT RETAINED
A DRY FCST WITH INCREASING MID/HIGH LVL CLOUDS AND MUCH WARMER
OVERNIGHT LOWS ANTICIPATED.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY
THE LONG TERM PERIOD WILL BE CHARACTERIZED BY SEVERAL SMALLER SCALE
VORTS ROTATING THROUGH SOUTHEAST CANADIAN UPPER LEVEL LOW...WITH THE
NEXT OF THESE SHORT WAVE TRACKING THROUGH THE GREAT LAKES REGION
TUESDAY/TUESDAY NIGHT. STRONGER SOUTHWESTERLY LOW LEVEL FLOW ON THE
WESTERN PERIPHERY OF SOUTHEAST CONUS ANTICYCLONE WILL COMBINE WITH
GREAT LAKES WIND SHIFT TO PROMOTE FAIRLY STRONG LOW LEVEL
FRONTOGENESIS TUESDAY/WEDNESDAY ACROSS THE REGION. THIS STRONGER
SOUTHWEST FLOW MAY BRIEFLY ADVECT A NARROW LOW LEVEL THETAE RIDGE
INTO CENTRAL/NORTH CENTRAL INDIANA TUESDAY AFTERNOON/NIGHT BEFORE
LOW LEVEL WIND SHIFT WEDNESDAY MORNING. SOME INCREASE IN ELEVATED
INSTABILITY COMBINED WITH GLANCING INFLUENCE FROM STRONGER MID/UPPER
LEVEL FORCING ACROSS NORTHERN GREAT LAKES COULD ALLOW FOR SOME ISOLD
THUNDER ESPECIALLY TUESDAY NIGHT. WILL MAINTAIN POPS TUESDAY AND
WEDNESDAY BUT CONFIDENCE IN POPS LESSENS FOR THE THURSDAY TO SUNDAY
PERIOD.
MODELS STILL IN GENERAL AGREEMENT IN SEVERAL WEAK UPPER LEVEL
DISTURBANCES KICKING OUT OF WESTERN CONUS SPLIT TYPE FLOW...WITH
GENERAL CONSENSUS TIMING OF THURSDAY NIGHT FOR NEXT SIGNIFICANT
SHORT WAVE PASSAGE. MAIN DIFFERENCE IN MODELS AT THIS POINT RESTS IN
THE LOW LEVEL MASS FIELDS. 12Z ECMWF/GEM REMAIN MORE SUPPRESSED WITH
SFC REFLECTION OF THIS FORCING...WITH GFS APPEARING TO BE SUFFERING
FROM SOME CONVECTIVE FEEDBACK ISSUES WHICH ALSO COULD BE
CONTAMINATING MASS FIELDS. HAVE UTILIZED BLENDED SOLUTION WITH MORE
WEIGHT ON MORE SUPPRESSED SOLUTIONS OF EC/GEM. WILL INCLUDE ONLY
SLIGHT CHANCE POPS THURSDAY NIGHT WHICH APPEARS TO CORRESPOND TO
STRONGEST MID/UPPER LEVEL FORCING. CONFIDENCE REMAINS LOW THROUGH
THE REMAINDER OF THE PERIOD IN TERMS OF PRECIP CHANCES DUE TO
POSSIBLE PHASING COMPLICATIONS OF ACTIVE GREAT LAKES/SOUTHEAST
CANADA SHORT WAVES WITH LESS PROGRESSIVE SHORT WAVES EMANATING FROM
EASTERN PACIFIC. GENERALLY KEPT THE FRI-SUN PERIOD DRY...ALTHOUGH
DID ADD SOME LOW POPS LATE IN THE PERIOD AS MEDIUM RANGE MODELS TAKE
MORE PRONOUNCED EASTERN PACIFIC UPPER WAVE INTO THE UPPER MIDWEST.
IN TERMS OF TEMPS...PREVIOUS FORECAST LEFT MAINLY INTACT WITH LITTLE
DAY TO DAY TEMPERATURE CHANGE EXPECTED. HOWEVER...DEPENDING ON
AMPLITUDE/TRACK OF SMALLER SCALE GREAT LAKES SHORT WAVES...A FEW OF
THESE PERIODS MAY NEED TO BE COOLED IN FUTURE FORECASTS AS LOCAL
AREA WILL CONTINUE TO BE SUSCEPTIBLE TO GLANCING COLD ADVECTION
EPISODES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT /7 AM CDT/
MONDAY FOR INZ003>009-012>018-020-022>027-032>034.
RIP CURRENT RISK THROUGH TUESDAY MORNING FOR INZ003.
MI...FROST ADVISORY FROM 3 AM TO 8 AM EDT MONDAY FOR MIZ077>081.
RIP CURRENT RISK THROUGH TUESDAY MORNING FOR MIZ077.
OH...FROST ADVISORY FROM 3 AM TO 8 AM EDT MONDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR LMZ043-046.
&&
SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...LASHLEYHazardous weather outlook, Sep 23, 5:22 PM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 522 PM EDT SUN SEP 23 2012 LMZ043-046-242130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 522 PM EDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST INTO TUESDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003-MIZ077-242130- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 522 PM EDT SUN SEP 23 2012 /422 PM CDT SUN SEP 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT AREAS OF FROST ARE POSSIBLE OVERNIGHT. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BERRIEN AND LA PORTE COUNTY SHORELINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN INCREASED RISK FOR RIP CURRENTS WILL CONTINUE THROUGH TUESDAY MORNING ALONG THE BERRIEN AND LA PORTE COUNTY SHORELINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-242130- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 522 PM EDT SUN SEP 23 2012 /422 PM CDT SUN SEP 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT AREAS OF FROST ARE POSSIBLE OVERNIGHT AS SKIES CLEAR AND LOW TEMPERATURES DROP INTO THE LOW TO MID 30S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.